# SDR SWAA086327

- Difficulty date: November 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 79,082 hours, 53,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C28060
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND BULLNOSE LIGHT LENS MISSING AT ROW 4.  REPLACED LENS PER MM.
